# SDR IXXA0500193S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 600
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND RIGHT HAND OUTBOARD FLAP UPPER SKIN IS GOUGED AT PREVIOUS REPAIR.  REMOVED DAMAGED REPAIR, FABRICATED, NEW REPAIR PART, ALODINED, PRIMED AND INSTALLED NEW REPAIR PART IAW DC8 SRM 57-2-0, 51-1-20D, AND 51-1-8.
